brain-icon

Stomach upset

My mom is taking amicon plus since 2days as suggested by a neurologist to reduce stress. Now the problem is she is getting stomach aches and acidity. Is it safe or can she take a gastric medicine along amicon plus. Pls ask help .
views-icons 61 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Shalini Kushwaha
Homeopath 3 yrs exp Lucknow

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello. You consult a good homoeopathic doctor in your locality for detailed case history and treatment by homoeopathic mode of treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Raghavendra Reddy
Consultant Physician 9 yrs exp Nellore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

you can give her tab rabekind plus once before food for 5-10 days and see.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO